# SDR CA030923011

- Difficulty date: August 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 13,353 hours
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 12081
- Condition: Broken
- Location: Cylinder Base
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ALL NR 6 HOLD DOWN STUDS FOUND BROKEN.
